# SDR 95ZZZX3346

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2092U
- Make and model: Bell 206L-1
- Aircraft serial: 45697
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206032400027S
- Condition: Cracked
- Location: Forward On T/B
- Part time: 7,851 hours
- Component: 206033004045
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SHIMS TO COMPLY WITH TB 206L-94-169, CRACK WAS FOUND UNDER SHIM AT LEFT LOWER ATTACH POINT.  APPARENTLY, A STRESS CRACK CAUSED BY WORKING RIVETS IN INTERCOSTAL ASSEMBLY.
